# SDR VTZA98001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 6372 - IAD-HLB - DURING TAXI, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT GENERATOR FELL OFF LINE AND WOULD NOT RESET.  AIRCRAFT RETURNED TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GCU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETUREND TO SERVICE.  (M)
